MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/11 MM R E-CROSS; KNEE TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/11 MM R E-CROSS; KNEE TIBIAL INSERT FIXED
Catalog Number 02.12.E0311FR
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 june 2024.Lot 2337142: (b)(4) items manufactured and released on 28-sep-2023.Expiration date: 2028-09-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
The patient had signs of hip infection and the pathogen is unknown.At about 1 month post primary the surgeon performed a washout and revised the liner.The surgery was completed successfully.
 
Event or Problem Description
The patient had signs of knee infection and the pathogen is unknown.At about 1 month post primary the surgeon performed a washout and revised the liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
The description of the event has been modified from the previous one.This is the new event description: the patient had signs of knee infection and the pathogen is unknown.At about 1 month post primary the surgeon performed a washout and revised the liner.The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/11 MM R E-CROSS
Common Device Name
KNEE TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19790167
Report Number3005180920-2024-00518
Device Sequence Number4148951
Product Code JWH
UDI-Device Identifier07630971261563
UDI-Public07630971261563
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K202022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.12.E0311FR
Device Lot Number2337142
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/22/2024
Supplement Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale